Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetrizing kernels and the integral equations of first kind of classical potential theory


Author: James Lucien Howland
Journal: Proc. Amer. Math. Soc. 19 (1968), 1-7
MSC: Primary 31.20; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0220956-1
MathSciNet review: 0220956
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bertrand, Le problème de Dirichlet et le potentiel de simple couche, Bull. Sci. Math. (2) 47 (1923), 282-288, 298-307.
  • [2] H. Blumer, Beziehungen zwischen speziellen linearen Integralgleichungen erster und zweiter Art und Lösung des Dirichletschen Problems durch das Potential einer einfachen Schicht, Comment Math. Helv. 28 (1954), 197-224. MR 0068049 (16:819i)
  • [3] S. Fenyo, Über das Dirichletsche Problem bezüglich der Kugel, Publ. Math. Debrecen 3 (1953), 71-80. MR 0062887 (16:36b)
  • [4] I. Fredholm, Sur une nouvelle méthode pour la résolution du problème de Dirichlet, Öfversigt Kungl. Vetenskapsakad. Stockholm (1900), 39-46.
  • [5] -, Sur une classe d'equations fonctionelles, Acta Math. 27 (1903), 365-390. MR 1554993
  • [6] N. Gunther, La théorie du potentiel et ses applications aux problèmes fondamentaux de la physique mathématique, Gauthier-Villars, Paris, 1934.
  • [7] O. Kellogg, Potential functions on the boundary of their regions of definition, Trans. Amer. Math. Soc. 9 (1908), 39-50. MR 1500801
  • [8] A. Liapounoff, Sur le potentiel de la double couche, Comm. Soc. Math. Kharkov 6 (1897), 129-138.
  • [9] -, Sur certaines questions qui se rattachent au problème de Dirichlet, J. Math. Pures Appl. (5) 4 (1898), 3, 241-311.
  • [10] -, Sur le principe fondamental de la méthode de Neumann dans le problème de Dirichlet, Comm. Soc. Math. Kharkov (2) 7 (1902), 229-252.
  • [11] L. Lichtenstein, Neure Entwicklung der Potentieltheorie, Konforme Abbildung. Encyklop. math. Wiss. Vol. II C 3 (1918), 177-377.
  • [12] C. Neumann, Neue Sätze über das Logarithmische Potential, Math. Ann. 16 (1882), 409-431. MR 1510032
  • [13] -, Neue Sätze das Newton' sche Potential, Math. Ann. 16 (1882), 432-438.
  • [14] E. Neumann, Beitrage zu einzelen Fragen der höheren Potentialtheorie, Teubner, Leipzig, 1912.
  • [15] H. Petrini, Les derivées premières et secondes du potentiel, Acta Math. 31 (1908), 127-332. MR 1555042
  • [16] -, Les derivées premières et secondes du potentiel logarithmique, J. Math. Pures Appl. (6) 5 (1909), 127-223.
  • [17] E. Picard, Quelques remarques sur les équations intégrales de première éspèce et sur certains problèmes de physique mathematique, C. R. Acad. Sci. Paris 148 (1909), 1563-1568.
  • [18] -, Sur un théorème général relatif aux équations intégrales de première éspèce et sur quelques problèmes de physique mathématique, Rend. Circ. Mat. Palermo 29 (1910), 79-97.
  • [19] J. Plemelj, Über Lineare Randwertaufgaben der Potentialtheorie, Monatsh. Mat. Physik 15 (1904), 337-411. MR 1547285
  • [20] -, Potentialtheoretische Untersuchungen, Teubner, Leipzig, 1911.
  • [21] Z. Plume, Potencialteorijas neimana problemas atrisināšana ar singularo integralvienadojumu metodi, Latvijas PSR Zinātņu Akad. Vēstis (37) 8 (1950), 119-126. MR 0052599 (14:644c)
  • [22] A. Tauber, Über das Potential einer Doppelbelegung, Monatsh. Math. Physik 8 (1897), 79-86. MR 1546459
  • [23] -Über Einige Sätze der Potentialtheorie, Monatsh. Math. Physik 9 (1898), 74-88. MR 1546547

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.20, 45.00

Retrieve articles in all journals with MSC: 31.20, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0220956-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society